On the reciprocal of integers

Jiří Sedláček

Časopis pro pěstování matematiky (1959)

  • Volume: 084, Issue: 2, page 188-197
  • ISSN: 0528-2195

How to cite


Sedláček, Jiří. "O kmenných zlomcích." Časopis pro pěstování matematiky 084.2 (1959): 188-197. <http://eudml.org/doc/19363>.

author = {Sedláček, Jiří},
journal = {Časopis pro pěstování matematiky},
keywords = {number theory},
language = {cze},
number = {2},
pages = {188-197},
publisher = {Mathematical Institute of the Czechoslovak Academy of Sciences},
title = {O kmenných zlomcích},
url = {http://eudml.org/doc/19363},
volume = {084},
year = {1959},

AU - Sedláček, Jiří
TI - O kmenných zlomcích
JO - Časopis pro pěstování matematiky
PY - 1959
PB - Mathematical Institute of the Czechoslovak Academy of Sciences
VL - 084
IS - 2
SP - 188
EP - 197
LA - cze
KW - number theory
UR - http://eudml.org/doc/19363
ER -


  1. W. Sierpiński, O rozkładach liczb wymiernych na ułamki proste, Warszawa 1957. (1957) 

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.